# SDR ASOA201709092009

- Difficulty date: September 9, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE PRODUCED SMOKE ON EXHAUST DURING WALK AROUND.   REPLACE LPT SHAFT PLUG O-RING.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
